# SDR AT9900799

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND UPON GEAR RETRACTION A FLUTTER NOISE CAME FROM THE NOSE GEAR AREA.  FOUND RIGHT NOSE GEAR DOOR OPEN. VISUALLY INSPECTED NOSE GEAR DOORS AND WHEEL WELL.  FOUND NOTHING ABNORMAL.  CLOSED GEAR DOOR.  OK FOR SERVICE PER MM 52-80.
